# SDR 96ZZZX166

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34700
- Make and model: Cessna 177RG
- Aircraft serial: 1013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: S20496FG
- Condition: Broken
- Location: Mlg Act Rod End
- Part time: 1,008 hours
- Component: 20410081
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG WOULD NOT FULLY EXTEND.  WITH SECOND PILOT FLYING AIRCRAFT, PILOT USED A MODIFIED GOLF CLUB TO PULL GEAR INTO LOCK POSITION THROUGH OPENED PILOT'S DOOR.  INVESTIGATION FOUND ROD END BEARING BROKEN.  SUBMITTER RECOMMENDED AD BE ISSUED REMOVING THIS PART AND INSTALLING NEW MODIFIED PART THAT IS NOW AVAILABLE.  THIS WOULD PREVENT A GEAR-UP LANDING.
